Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Browse by Author or Creator

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item type | No Grouping
Jump to: Article
Number of items: 10.

Article

Ainsworth, Mark and Allendes Flores, Alejandro Ignacio and Barrenechea, Gabriel and Rankin, Richard Andrew Robert (2013) On the adaptive selection of the parameter in stabilized finite element approximations. SIAM Journal on Numerical Analysis, 51 (3). pp. 1585-1609. ISSN 0036-1429

Ainsworth, Mark and Allendes Flores, Alejandro Ignacio and Barrenechea, Gabriel and Rankin, Richard Andrew Robert (2012) Computable error bounds for nonconfirming Fortin-Soulie finite element approximation of the Stokes problem. IMA Journal of Numerical Analysis, 32 (2). pp. 414-447. ISSN 0272-4979

Ainsworth, M. and Rankin, R. (2012) Guaranteed computable bounds on quantities of interest in finite element computations. International Journal for Numerical Methods in Engineering, 89 (13). pp. 1605-1634. ISSN 0029-5981

Ainsworth, M. and Rankin, R. (2012) Technical note: a note on the selection of the penalty parameter for discontinuous Galerkin finite element schemes. Numerical Methods for Partial Differential Equations, 28 (3). pp. 1099-1104. ISSN 0749-159X

Ainsworth, Mark and Rankin, Richard Andrew Robert (2011) Realistic computable error bounds for three dimensional finite element analyses in linear elasticity. Computer Methods in Applied Mechanics and Engineering, 200 (21-22). pp. 1909-1926. ISSN 0045-7825

Ainsworth, Mark and Rankin, Richard Andrew Robert (2011) Constant free error bounds for nonuniform order discontinuous Galerkin finite-element approximation on locally refined meshes with hanging nodes. IMA Journal of Numerical Analysis, 31 (1). pp. 254-280. ISSN 0272-4979

Ainsworth, Mark and Rankin, R. (2010) Guaranteed computable error bounds for conforming and nonconforming finite element analyses in planar elasticity. International Journal for Numerical Methods in Engineering, 82 (9). pp. 1114-1157. ISSN 0029-5981

Ainsworth, M. and Rankin, R. (2010) Fully computable error bounds for discontinuous Galerkin finite element approximations on meshes with an arbitrary number of levels of hanging nodes. SIAM Journal on Numerical Analysis, 47 (6). pp. 4112-4141. ISSN 0036-1429

Ainsworth, M. and Rankin, R. (2008) Fully computable bounds for the error in nonconforming finite element approximations of arbitrary order on triangular elements. SIAM Journal on Numerical Analysis, 46 (6). pp. 3207-3232. ISSN 0036-1429

Ainsworth, M. and Rankin, R. (2008) Robust a posteriori error estimation for the nonconforming fortin-soulie finite element approximation. Mathematics of Computation, 77 (264). pp. 1917-1939. ISSN 0025-5718

This list was generated on Tue Sep 30 14:16:02 2014 BST.